MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/ua.ua_118_21

Медицинская библиотека · Urology annals · 2022

Stuttering priapism in a pediatric patient with pheochromocytoma-induced thrombocytosis.

Boonchai Sarayuth, Sangkhathat Surasak, Laochareonsuk Wison, Attawettayanon Worapat

Клинический случайСтатьяПеревод в очереди

Аннотация

Priapism is an erection of more than 4 h without sexual stimulation. Ischemic priapism may lead to irreversible erectile dysfunction after a long-lasting period. Stuttering priapism is characterized by a pattern of recurrence that may progress to an unrelenting ischemic crisis, which is a urological emergency. Few reports have revealed that priapism is associated with essential thrombocythemia. The reactive thrombocytosis is uncommonly manifested by pheochromocytoma and rarely causes thrombotic events even if the platelet count is extremely high. We presented priapism related to reactive severe thrombocytosis in a 12-year-old male with pheochromocytoma. The cornerstone of care was prompt medical and surgical intervention by a multidisciplinary team approach to save life and preserve erectile function.

Для цитирования: Boonchai Sarayuth, Sangkhathat Surasak, Laochareonsuk Wison, Attawettayanon Worapat. Stuttering priapism in a pediatric patient with pheochromocytoma-induced thrombocytosis.. Urology annals. 2022. DOI: 10.4103/ua.ua_118_21.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.